# SDR CA070814003

- Difficulty date: July 7, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 10,987 hours
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YR2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 487312
- Condition: Broken
- Location: Downlock Hook
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, L

## Discrepancy

(CAN) RT LANDING GEAR DOWN LOCK SPRING (P/N 487-312) BROKE AND LODGED ITSELF BETWEEN THE HOOK AND THE LOCK OF THE UPLOCK BOX.  THE GEAR COULD NOT MOVE AND THEN THE GEAR LIGHT DID NOT COME ON. (TC NR 20070814003)
